Generic separable metric structures

Alexander Usvyatsov

Research output: Contribution to journalArticlepeer-review


We compare three notions of genericity of separable metric structures. Our analysis provides a general model theoretic technique of showing that structures are generic in descriptive set theoretic (topological) sense and in measure theoretic sense. In particular, it gives a new perspective on Vershik's theorems on genericity and randomness of Urysohn's space among separable metric spaces.

Original languageEnglish
Pages (from-to)1607-1617
Number of pages11
JournalTopology and its Applications
Issue number14
StatePublished - 15 Aug 2008
Externally publishedYes


  • Generic structures
  • Metric structures
  • Urysohn space


Dive into the research topics of 'Generic separable metric structures'. Together they form a unique fingerprint.

Cite this